| Model Number |
MAJ-2429 |
| Medical Device Problem Code |
Poor Quality Image (1408)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/18/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the subject device's cable was damaged, resulting in green noise in the images.The issue occurred during the pre-operation inspection, and the intended procedure was completed using the same device.There were no reports of patient harm.
Additional Manufacturer Narrative
E1: facility name: (b)(6) hospital.The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.Updated fields: b5, d8, d9, h2, h3, h4, h6, h11 the device was returned to olympus for inspection and the reported failure was not confirmed.Based on the result of the investigation.A definitive root cause of the event could not be identified.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
No additional information received from customer.